Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Kaehler manifolds of positive curvature operator

Authors: Koichi Ogiue and Shun-ichi Tachibana
Journal: Proc. Amer. Math. Soc. 78 (1980), 548-550
MSC: Primary 53C55
MathSciNet review: 556630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An n-dimensional compact Kaehler manifold of positive curvature operator is real cohomologically equivalent to ${P_n}(C)$.

References [Enhancements On Off] (What's this?)

  • Eugenio Calabi and Edoardo Vesentini, Sur les variétés complexes compactes localement symétriques, Bull. Soc. Math. France 87 (1959), 311–317 (French). MR 111057
  • S. Kobayashi and K. Nomizu, Foundations of differential geometry. II, Interscience, New York, 1969.
  • Daniel Meyer, Sur les variétés riemanniennes à opérateur de courbure positif, C. R. Acad. Sci. Paris Sér. A-B 272 (1971), A482–A485 (French). MR 279736
  • Shun-ichi Tachibana, On Kählerian manifolds of $\sigma $-positive curvature operator, Natur. Sci. Rep. Ochanomizu Univ. 25 (1974), no. 1, 7–16. MR 431069
  • K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55

Additional Information

Keywords: Kaehler manifold, curvature operator, cohomology, <IMG WIDTH="61" HEIGHT="41" ALIGN="MIDDLE" BORDER="0" SRC="images/img3.gif" ALT="${P_n}(C)$">
Article copyright: © Copyright 1980 American Mathematical Society